# SDR C2XA00IA197

- Difficulty date: July 10, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: D228830001
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 4373 - THE CREW REPORTED A LANDING GEAR NOT DOWN INDICATION, DURING TAXI AND FLIGHT, THE CREW LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT NLG DOWNLOCK SWITCH IAW ATR 42-320 MM 32-61-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
